# SDR CALA2025052704958

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D2551031000000
- Condition: Excess Play
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FWD WALL RH I/B VERTICAL SUPPORT HAS EXCESSIVE PLAY AND WEAR AT UPPER ATTACHMENT.   SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-21-29-300-002. R & R MEMBER ASSY VERTICAL ON FWD PIT FWD WALL RH IB SUPPORT HAS EXCESSIVE PLAY AND WEAR AT UPPER ATTACHEMENT  IAW SRM 51-21- 29-300-002 FIG#5.
